STABILITY OF NONLINEAR SPINOR FIELDS WITH APPLICATION TO THE GROSS-NEVEU MODEL

Blanchard P, STUBBE J, VAZQUEZ L (1987)
PHYSICAL REVIEW D 36(8): 2422-2428.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Blanchard P, STUBBE J, VAZQUEZ L. STABILITY OF NONLINEAR SPINOR FIELDS WITH APPLICATION TO THE GROSS-NEVEU MODEL. PHYSICAL REVIEW D. 1987;36(8):2422-2428.
Blanchard, P., STUBBE, J., & VAZQUEZ, L. (1987). STABILITY OF NONLINEAR SPINOR FIELDS WITH APPLICATION TO THE GROSS-NEVEU MODEL. PHYSICAL REVIEW D, 36(8), 2422-2428.
Blanchard, P., STUBBE, J., and VAZQUEZ, L. (1987). STABILITY OF NONLINEAR SPINOR FIELDS WITH APPLICATION TO THE GROSS-NEVEU MODEL. PHYSICAL REVIEW D 36, 2422-2428.
Blanchard, P., STUBBE, J., & VAZQUEZ, L., 1987. STABILITY OF NONLINEAR SPINOR FIELDS WITH APPLICATION TO THE GROSS-NEVEU MODEL. PHYSICAL REVIEW D, 36(8), p 2422-2428.
P. Blanchard, J. STUBBE, and L. VAZQUEZ, “STABILITY OF NONLINEAR SPINOR FIELDS WITH APPLICATION TO THE GROSS-NEVEU MODEL”, PHYSICAL REVIEW D, vol. 36, 1987, pp. 2422-2428.
Blanchard, P., STUBBE, J., VAZQUEZ, L.: STABILITY OF NONLINEAR SPINOR FIELDS WITH APPLICATION TO THE GROSS-NEVEU MODEL. PHYSICAL REVIEW D. 36, 2422-2428 (1987).
Blanchard, Philippe, STUBBE, J, and VAZQUEZ, L. “STABILITY OF NONLINEAR SPINOR FIELDS WITH APPLICATION TO THE GROSS-NEVEU MODEL”. PHYSICAL REVIEW D 36.8 (1987): 2422-2428.
This data publication is cited in the following publications:
This publication cites the following data publications:

13 References

Data provided by Europe PubMed Central.


AUTHOR UNKNOWN, phys rev d 10(), 1975

AUTHOR UNKNOWN, phys lett 126b(), 1983

AUTHOR UNKNOWN, phys lett 73a(), 1979
Exact localized solutions of a family of two-dimensional nonlinear spinor fields
Stubbe, Journal of Mathematical Physics 27(10), 1986

Stubbe, Journal of Physics A Mathematical and General 19(16), 1986
Classical, Stable, Nonlinear Spinor Field with Positive Rest Energy
Soler, Physical Review D 1(10), 1970
Stability of the minimum solitary wave of a nonlinear spinorial model.
Alvarez A, Soler M., Phys. Rev., D 34(2), 1986
PMID: 9957186
Stability under dilations of nonlinear spinor fields.
Strauss WA, Vazquez L., Phys. Rev., D 34(2), 1986
PMID: 9957185
Energetic Stability Criterion for a Nonlinear Spinorial Model
Alvarez, Physical Review Letters 50(17), 1983
Nonlinear Spinor Field
Finkelstein, Physical Review 103(5), 1956
A soluble relativistic field theory1
THIRRING, Annals of Physics 3(1), 1958
Stable standing waves of nonlinear Klein-Gordon equations
Shatah, Communications in Mathematical Physics 91(3), 1983
Existence of localized solutions for a classical nonlinear Dirac field
Cazenave, Communications in Mathematical Physics 105(1), 1986

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

PMID: 9958452
PubMed | Europe PMC

Inspire 248480

Search this title in

Google Scholar